CureZone   Log On   Join
Re: hives
 
happyfamily6 Views: 12,453
Published: 8 years ago
 
This is a reply to # 1,964,017

Re: hives


There are many urticarias, and they are related to dysfunction of the immune system. I had exercise urticaria (mild) for a little while last year but it went away after a couple months. I do know, by experience and from what I've learned on this forum, that the Mirena can mess with the immune system big time. We've all had our health ruined by the Mirena, and allergic reactions are just one of the many issues women have developed. I would suggest you have it out ASAP. Many of us had odd symptoms that came on gradually with the IUD, which we did not link to the IUD at first. For me, they started building up, one at a time, until they culminated in a massive neurological illness that made me feel I was dying. I started researching madly and came across the Mirena link and then had the IUD removed a month.

I don't believe anyone on this forum started having new health symptoms with the IUD and then ended up improving.

I would give anything to go back in time and tell myself to have it taken out at the beginning when the odd symptoms first started. OK, actually I'd go back in time and myself to NEVER have it placed at all!

Keep us posted,
Diana :)
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.250 sec, (1)